# SDR IPXA2022062920003

- Difficulty date: June 26, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 15,538 hours, 2,276 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 146U62017
- Part serial: 000512
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DR INTERNEL MCHSM A ROD ASSY BRKN FORWORD ONE AND MAKE A HOLE ON OUTER SKIN. MN DECK CRGO DR HOOK OPEN & CLSD SEQ SWTCHS ADJ PER MM 52-32-00-820-801
